# SDR ASMF202011014

- Difficulty date: October 1, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 30,224 hours, 12,968 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL NICKS ON RIGHT ENGINE INNER BARREL ACOUSTIC PANEL INLET COWL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING SEVERAL NICKS AL 2:30 HRS, 8 HRS AND 9:30 HRS POSITION.  THE WO´S 7058591 AND 7058631 WERE ISSUED TO REPAIR THE DAMAGES DETECTED.  NICKS WERE REMOVED, IAW SRM 54-10-01-1A-1, PARAGRAPH 4C (2) FIGURE 103, DETAIL C.  AN ULTRASONIC THICKNESS MEASUREMENT INSPECTION, TAP TEST AND DETAIL VISUAL INSPECTIONS WERE PERFORMED ON NICKS AREAS, IAW B737 NDTM PART 4, 51-00-00, PROCEDURE 2, SRM 54-10-01 ALLOWABLE DAMAGE 1, PART 4C (2) FIGURE 103, DETAIL C WITHOUT DETECTING ANY CRACKS OR DISBONDS.  WITH ORIGINAL THICKNESS OF 0.032" AND MINIMUM REMAINING THICKNESS 0.029" AND 0.027 OUT OF LIMITS, IAW SRM 54-10-01, ALLOWABLE DAMAGE 1, PART 4C(2), FIGURE 103, DETAIL C; PERMANENT REPAIRS WERE PERFORMED, IAW SRM 54-10-01-2R-7, PARAGRAPH 4.  A CHEMICAL CONVERSION COATING WAS APPLIED, IAW SRM 51-020-0-0G-0, PARAGRAPH 5.  ALUMINIZED EPOXY WAS APPLIED, IAW SRM 51-20-05 PARAGRAPH 4(F) ON LEFT ENGINE ACOUSTIC PANEL SKIN, ALL CORRECT.
